|Newborn / HIV
Nov 18, 2007
What treatments should a newborn HIV baby have for diarrhea and diaper rash?
Response from Dr. Henry
The cause of the diarrhea needs to be established and treatment targeted at any identified cause. A range of problems from infections to side effects of treatment to food intolerance could be contributing. Diaper rash is common in babies but could be worse if diarrhea and a damaged immune system (more often rash can be complicated by local fungal infection or other conditions). For local irritation a range of topical treatments can help protect the skin (such as zinc oxide, vitamin and d ointment) but applying to broken skin can slow healing. Keeping area dry and clean with frequent diaper changes and no plastic diapers is important. KH
Ringing in the ears-Viread or Viramune
- Erotic Massage Scared To Get Tested
- How Long Do I Wait To Get Tested After Sharing A Toothbrush?
- Risk Of HIV Transmission From Touching Used Condom
- White Bumps On Penis Worried It Could Be AIDS
- Flu Symptoms After Rimming Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.